State space realization of bilinear continuous-time input0output equations

Kotta, U., Mullari, T., Zinober, A.S.I. et al. (1 more author) (2007) State space realization of bilinear continuous-time input0output equations. International Journal of Control, 80 (10). pp. 1607-1615. ISSN 0020-7179

Abstract

Metadata

Authors/Creators:
  • Kotta, U.
  • Mullari, T.
  • Zinober, A.S.I. (A.Zinober@sheffield.ac.uk)
  • Kotta, P.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 22 Mar 2010 11:52
Last Modified: 16 Nov 2015 11:49
Published Version: http://dx.doi.org/10.1080/00207170701447106
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/00207170701447106

Share / Export

Statistics